# SDR YENA201711240960

- Difficulty date: November 24, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 6448
- Aircraft time: 12,483 hours, 2,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 775032
- Condition: No Test
- Location: Emergency Lights
- Part time: 11,695 hours, 4,190 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A WEEKLY CHECK,  FOUND EPSU BATTERY AT 15WL FAILING TO TEST.   R & R EPSU BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD. EPSU OK FOR SERVICE.
